Remarks on a theorem of S.N. Bernstein
Albinus, G.
Studia Mathematica, Tome 34 (1970), p. 227-234 / Harvested from The Polish Digital Mathematics Library
Publié le : 1970-01-01
EUDML-ID : urn:eudml:doc:217508
@article{bwmeta1.element.bwnjournal-article-smv38i1p17bwm,
     author = {G. Albinus},
     title = {Remarks on a theorem of S.N. Bernstein},
     journal = {Studia Mathematica},
     volume = {34},
     year = {1970},
     pages = {227-234},
     zbl = {0211.42302},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv38i1p17bwm}
}
Albinus, G. Remarks on a theorem of S.N. Bernstein. Studia Mathematica, Tome 34 (1970) pp. 227-234. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv38i1p17bwm/